Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A rigid space whose square is the Hilbert space


Author: Jan J. Dijkstra
Journal: Proc. Amer. Math. Soc. 93 (1985), 118-120
MSC: Primary 54G15; Secondary 57N20
DOI: https://doi.org/10.1090/S0002-9939-1985-0766540-2
MathSciNet review: 766540
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a space $ X$ with only one autohomeomorphism and the property that the product $ X \times X$ is homeomorphic to the separable Hilbert space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54G15, 57N20

Retrieve articles in all journals with MSC: 54G15, 57N20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0766540-2
Keywords: Rigid, Hilbert space, continuum-connected
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society